EconPapers    
Economics at your fingertips  
 

Endogenous Membership in Mixed Duopsonies

Kostas Karantininis () and Angelo Zago

American Journal of Agricultural Economics, 2001, vol. 83, issue 5, pages 1266-1272

Date: 2001
References: Add references at CitEc
Citations View citations in EconPapers (23) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/0002-9092.00277 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:oup:ajagec:v:83:y:2001:i:5:p:1266-1272

Access Statistics for this article

American Journal of Agricultural Economics is currently edited by Peter Berck, Robert J. Myers, Ian M. Sheldon and B. Wade Brorsen

More articles in American Journal of Agricultural Economics from Agricultural and Applied Economics Association
Contact information at EDIRC.
Series data maintained by Oxford University Press ().

 
Page updated 2014-10-05
Handle: RePEc:oup:ajagec:v:83:y:2001:i:5:p:1266-1272